Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 4:30 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 4:30 PM MDT (22:30 UTC)
- Expired
- Jun 6, 2022, 6:00 PM MDT
- In force
- 90 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Bent County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
097
WUUS55 KPUB 062230
SVRPUB
COC011-061-089-070000-
/O.NEW.KPUB.SV.W.0049.220606T2230Z-220607T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
430 PM MDT Mon Jun 6 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Southwestern Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 600 PM MDT.
* At 429 PM MDT, severe thunderstorms were developing along a line
extending from 6 miles north of Sugar City to 10 miles southwest
of Arlington to 8 miles southeast of North La Junta. Another
severe thunderstorm will enter the warning area from Crowley
County after 445 PM MDT, tracking southeastward north of the La
Junta area. Movement of this activity is east at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Arlington, Blue Lake, Hasty and McClave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10297 3781 10323 3789 10346 3804 10353
3814 10354 3817 10354 3817 10351 3838 10350
3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2229Z 280DEG 21KT 3833 10365 3827 10350 3790 10341
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Cohen/KTS3 follow-up statements
900
WWUS55 KPUB 062314
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
514 PM MDT Mon Jun 6 2022
COC089-062324-
/O.CAN.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Otero CO-
514 PM MDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3788 10297 3801 10338 3813 10339 3838 10336
3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2314Z 274DEG 24KT 3835 10318 3812 10311 3805 10311
$$
COC011-061-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Kiowa CO-Bent CO-
514 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHERN BENT COUNTIES...
At 514 PM MDT, severe thunderstorms were located along a line
extending from 7 miles south of Haswell to 7 miles northeast of Las
Animas to near John Martin Reservoir, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Las Animas, McClave, Blue Lake, Hasty, Arlington, John Martin
Reservoir, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10297 3801 10338 3813 10339 3838 10336
3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2314Z 274DEG 24KT 3835 10318 3812 10311 3805 10311
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTS916
WWUS55 KPUB 062324
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
524 PM MDT Mon Jun 6 2022
COC061-062333-
/O.CAN.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Kiowa CO-
524 PM MDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3788 10297 3797 10324 3813 10331 3825 10317
3826 10274 3823 10274
TIME...MOT...LOC 2323Z 278DEG 22KT 3810 10324 3815 10304
$$
COC011-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Bent CO-
524 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHERN BENT COUNTY...
At 523 PM MDT, severe thunderstorms were located along a line
extending from near Las Animas to near John Martin Reservoir, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
Caddoa. This includes portions of Highway 50 in Bent County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10297 3797 10324 3813 10331 3825 10317
3826 10274 3823 10274
TIME...MOT...LOC 2323Z 278DEG 22KT 3810 10324 3815 10304
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen195
WWUS55 KPUB 062337
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
537 PM MDT Mon Jun 6 2022
COC011-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Bent CO-
537 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BENT COUNTY...
At 537 PM MDT, severe thunderstorms were located along a line
extending from near John Martin Reservoir to Hasty, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hasty, McClave, John Martin Reservoir, Fort Lyon and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3788 10297 3803 10317 3815 10316 3821 10299
3823 10274
TIME...MOT...LOC 2337Z 279DEG 21KT 3809 10314 3810 10293
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:58 PM MDT, 32 minutes earlier.
Area forecast discussion, Jun 6, 3:58 PM MDT, 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 358 PM MDT Mon Jun 6 2022 .SHORT TERM...(This evening through Tuesday) Issued at 355 PM MDT Mon Jun 6 2022 Key Messages: 1) Potential for severe thunderstorms tonight and again Tuesday afternoon and evening. 2) Spotty critical to near critical fire weather conditions southern portions of the San Luis Valley again tomorrow afternoon. Current water vapor imagery and upper air analysis is indicating moderate westerly flow aloft across the region, with an embedded shortwave translating across the Intermountain West and into the Northern Rockies at this time. At the surface, lowering pressures across the southern I-25 Corridor has low level easterly flow across the plains, keeping dew pts in the mid 40s to mid 50s and MLCapes in between 500-1500 j/kg and effective shears of 40-50kts across the southeast plains. With that said, there are no big changes in the current forecast for tonight and Tuesday, as ongoing strong to severe storms across the southeast plains Monday night will continue to push east into western Kansas overnight. Models continue indicate a frontal boundary reinforced by thunderstorm outflows keeping storms going into the night across the far southeast plains. Soundings indicate a low level jet developing across the far southeast plains with SRH values increasing through the late evening and into early Tuesday morning across eastern Las Animas and into Baca county. This will keep the potential for strong storms and possible tornadoes across the far southeast plains. Outflow pushing back across the plains will increase low level moisture back into the I-25 Corridor overnight, with models also indicating the potential for elevated storms to redevelop across El Paso county overnight. This all sets the stage for another day of severe weather day across southeast Colorado. Model guidance continues to indicate increasing westerly flow aloft as yet another short wave translates east across the Rockies with shear values of 50kts through the day Tuesday. The shear, combined with progged cape of 1500-2500 j/kg suggests the potential for supercell cell development, producing large hail of 1 to 2 inches in diameter and damaging winds of 60 to 70 mph. With strong shear profiles, and the potential for convective boundaries across the plains, tornadoes will be possible across southeastern Colorado tomorrow as well. Models seem to be converging on 2 areas of intitation tomorrow, 1 across the Pikes Peak and Palmer Dvd region, with the seconday being along the Raton Mesa, where SRH increases through the afternoon. Further west, more isolated high based showers and storms will be possible tomorrow afternoon across portions of the ContDVD and into the high valleys, with breezy westerly winds leading to near critical fire weather conditions once again across the San Luis Valley. .LONG TERM...(Tuesday night through Monday) Issued at 355 PM MDT Mon Jun 6 2022 Key messages: 1) Potential for strong to severe storms Wednesday and Thursday. 2) Near-critical fire weather conditions for portions of the San Luis Valley each day this week. Wednesday and Thursday...Similar pattern continues across the region for Wednesday and Thursday with the chances of storms across eastern Colorado dependent on the amount convection the previous days/night and the amount of low level moisture pushing back into southeast Colorado through the late night and early morning timeframe. The potential for strong to severe storms will also depend on the amount of shear and is also dependent on the hard to time disturbances moving through the continued westerly flow aloft across the Northern Tier. Current projections indicate a cooler and potentially less unstable day across the far southeast plains on Wednesday, with better chances of stronger storms across the eastern mts and immediate adjacent plains Wednesday afternoon. Warmer temperatures and continued moisture in place could bring better chances stronger storms across the plains on Thursday. Friday-Sunday...A warmer and dryer trend emerges into the weekend, as upper level ridging looks to build across the Rockies through the weekend. Temperatures remain progged to warm back to well above seasonal levels through the period, with highs in the upper 80s to around the century mark across the lower elevations, and in the 60s to lower 80s across the higher terrain. There looks to be enough residual moisture in place to support more isolated and higher based afternoon convection, mainly across the higher terrain. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 355 PM MDT Mon Jun 6 2022 The prevailing flight category for KALS, KCOS, and KPUB will be VFR throughout the forecast period, however showers and thunderstorms are expected to develop in the vicinity of KCOS and KPUB this afternoon through the early morning hours tomorrow. Gusty and erratic thunderstorm outflow winds are expected at KCOS and KPUB. If a thunderstorms develops over either of the terminals, MVFR to IFR conditions are expected. A transition to vicinity showers are expected during the late evening to overnight period with VFR conditions expected by morning. Scattered strong to severe thunderstorms can be expected to affect the KCOS and KPUB terminals Tuesday afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...MW AVIATION...MW
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Mon Jun 6 2022 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Mon Jun 6 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains and along the Palmer Divide this afternoon, with storms expected to move southeast across the immediate adjacent plains and out across the far southeast plains later this afternoon and evening. A few severe thunderstorms will be possible between 2 PM and 10 PM, generally east of line from Calhan to Kim. Hail up to 2 inches in diameter and wind gusts up to 65 mph will be the primary storm risks. Although the risk is low, an isolated tornado can not be ruled out across the far eastern counties. Thunderstorms may continue overnight and into the early morning hours of Tuesday for portions of the southeast plains along and behind a frontal boundary. Isolated high based showers and thunderstorms will also be possible across the central and southeast mountains and adjacent valleys this afternoon and early evening. However, these storms will be more likely to produce virga, lightning and gusty winds up to 45 mph, but little measurable rainfall. Near critical fire weather conditions will again be possible across southern portions of the San Luis Valley this afternoon and early evening due to gusty winds and low relative humidity. However, these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to widely scattered strong to severe thunderstorms are likely across the eastern plains Tuesday. The main hazards will be cloud to ground lightning, damaging wind gusts 60-70 mph, large hail around 2 inches and possibly an isolated tornado or two. Area burn scars will also need to be monitored closely for the risk of flash flooding. Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. The main hazards will be cloud to ground lightning and wind gusts to 40 mph. Near-critical fire weather conditions are expected across portions of the San Luis Valley Wednesday, and then more widespread across southern Colorado Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/SKELLY
In the hours before
Special weather statement, Jun 6, 3:02 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Mon Jun 6 2022
COZ086-093-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
302 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 345 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Fowler, or 27 miles west of La Junta, moving east at
25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3792 10406 3804 10405 3811 10368 3791 10363
TIME...MOT...LOC 2102Z 259DEG 22KT 3797 10405
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:11 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Mon Jun 6 2022
COZ081-084-085-062145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
311 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 345 PM MDT...
At 310 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorm developing over southwestern and central Colorado
Springs, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Chipita Park, Fort Carson, Security, Peterson AFB,
Security-Widefield, Cimarron Hills and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3870 10487 3892 10501 3903 10472 3875 10458
TIME...MOT...LOC 2111Z 254DEG 20KT 3884 10485
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:42 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Mon Jun 6 2022
COZ097-098-062230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
342 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southwestern Prowers
and southeastern Bent Counties through 430 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of John Martin Reservoir, or 29 miles southwest of Lamar,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Prowers and southeastern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3765 10311 3790 10312 3805 10278 3765 10243
TIME...MOT...LOC 2141Z 246DEG 25KT 3781 10303
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:48 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Mon Jun 6 2022
COZ099-062230-
Springfield Vicinity/Baca County CO-
348 PM MDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of eastern Baca County
through 430 PM MDT...
At 348 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Two Buttes to near Campo. Movement was
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Walsh, Vilas, Campo, Two Buttes, Stonington and Two
Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3764 10264 3764 10215 3699 10212 3700 10262
TIME...MOT...LOC 2148Z 255DEG 21KT 3760 10247 3706 10253
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Cohen/KTSSpecial weather statement, Jun 6, 3:56 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Mon Jun 6 2022
COZ097-098-062230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
356 PM MDT Mon Jun 6 2022
...Strong thunderstorms will impact portions of southern Prowers and
east central Bent Counties through 430 PM MDT...
At 356 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of John Martin Reservoir to
6 miles north of Two Buttes. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McClave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3813 10285 3774 10213 3765 10214 3766 10254
3792 10304
TIME...MOT...LOC 2156Z 236DEG 27KT 3791 10296 3766 10239
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Cohen/KTSSpecial weather statement, Jun 6, 4:17 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Mon Jun 6 2022
COZ086-093-062300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
417 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 500 PM MDT...
At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Fowler, or 32 miles southeast of Pueblo, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3786 10431 3798 10431 3806 10384 3779 10382
TIME...MOT...LOC 2217Z 274DEG 24KT 3793 10419
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTS/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 6, 1:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | Douglas | 27 min |
| Jun 6, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 68 min |
| Jun 6, 2:09 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jun 6, 2:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 6, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 72 min |
| Jun 6, 2:53 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| Jun 6, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 75 min |
| Jun 6, 3:02 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 90 min |
| Jun 6, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 87 min |
| Jun 6, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 6, 3:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 74 min |
| Jun 6, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 47 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 41 min |
| Jun 6, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 6, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 57 min |
| Jun 6, 5:57 PM MDT | Flash Flood Warning | PUB | Prowers | 102 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.